# SDR SCNA2012051512018

- Difficulty date: May 15, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N806SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28215
- Aircraft time: 47,480 hours, 17,584 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A3230
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE ON INTERNAL FUSELAGE SKIN BS 727G TO 787 BETWEEN STRINGERS 27L AND 27R.  ACCOMPLISHED HFEC INSPECTION ON BOTH SIDES OF SKIN AT DAMAGE LOCATIONS AND VISUAL INSPECTION OF UNDERLYING STRUCTURE - NO FURTHER DEFECTS NOTED.  FABRICATED EXTERNAL REPAIR DOUBLER USING .071" 2024-T3AL AND INSTALLED IAW AAR EA 14755.
